I received my first method of birth control on the second day of my period (yesterday). I have a cycle range from like 23-28 days clean. my period got lighter immediately and the next day (today) it just stopped. Is this normal? Also, my boyfriend *caution* ejaculated twice the first day and the second day. I read that it was okay, because of the timing that i received the shot, that i had to wait a week, and i also read that you even have to wait for your third shot. I just want a clear answer to this... like is it normal that my period just stopped like my uuterus lining is just still hanging out in there not sheding at all? And also should i worry about pregnancy because ive read like 50 people saying they got pregnant. My half sister uses depo and her bf had unprotected sex as well and she bled for 6 weekss but shes not pregnant.. so idk. Also being on your period, theres no egg present anymore so is that factor helping me? Sorry for the long post but its christmas eve and the doctors office is closed! And how long until the depo prevents my pituitary gland from sending signaals and the cervical mucus to thicken ?
Lord you girls make everything so complicated. You are safe because of when you got the shot. Your period stopped because it usually does that. People who get pregnant with the shot, either didn't wait long enough to have sex, or didn't get their shots on time. Or they were already pregnant when they got the shot. With the shot your risk of pregnancy is 0.3%. You do not ovulate when you have the shot or any hormonal birth control. You cannot get pregnant without an egg. Some people bleed for the whole first shot, then stop with the second one. Some don't. You do not need to take something like plan B when you have the shot current, because all that does is delay ovulation, and you don't ovulate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2014 • 1 answer
Posted 17 Nov 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Posted 15 May 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer